# SDR FDEA202510212057

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 61,062 hours, 28,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N37101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDE BS 1896.20, DOOR 316AR CUTOUT, INTERNAL SKIN, WITH CORROSION.   CORROSION OUT OF LIMITS AT APU COMPT. RT SIDE B.S 1892 DOOR 316AR CUTOUT AREA ON INTERNAL SKIN WAS REPAIRED IAW SRM 53-80-01-2R AND SRM 51-70-10-2R.
